• A
  • A
  • A
  • АБB
  • АБB
  • АБB
  • А
  • А
  • А
  • А
  • А
Обычная версия сайта
Найдено 16 публикаций
Сортировка:
по названию
по году
Статья
Arzhantsev I., Romaskevich E. Proceedings of the American Mathematical Society. 2017. Vol. 145. No. 5. P. 1865-1879.
Добавлено: 22 февраля 2017
Статья
Perepechko A. Proceedings of the American Mathematical Society. 2009. Vol. 137. P. 3227-3233.
Добавлено: 26 сентября 2019
Статья
Pirkovskii A. Y. Proceedings of the American Mathematical Society. 2006. Vol. 134. No. 9. P. 2621-2631.
Добавлено: 5 октября 2010
Статья
Aptekarev A., Draux A., Kalyagin V. A. et al. Proceedings of the American Mathematical Society. 2015. Vol. 143. No. 9. P. 3847-3862.

The classical A. Markov inequality establishes a relation between the maximum modulus or the L∞ ([−1, 1]) norm of a polynomial Qn and of its derivative: ||Qʹn|| ≤Mnn2||Qn|| where the constant Mn = 1 is sharp. The limiting behavior of the sharp constants Mn for this inequality, considered in the space L2 ([−1, 1], w(α,β)(x) with respect to the classical Jacobi weight w(α,β)(x) := (1−x)α(x+1)β, is studied. We prove that, under the condition |α − β| & 4, the limit is limn→∞Mn = 1/(2jν) where jν is the smallest zero of the Bessel function Jν(x) and 2ν = min(α, β) − 1. © 2015, American Mathematical Society.

 

Добавлено: 3 сентября 2015
Статья
Blokh A., Oversteegen L., Ptacek R. et al. Proceedings of the American Mathematical Society. 2018. Vol. 146. No. 11. P. 4649-4660.
Добавлено: 27 августа 2018
Статья
Shitov Y. Proceedings of the American Mathematical Society. 2018. Vol. 146. No. 9. P. 3709-3713.
Добавлено: 26 сентября 2018
Статья
Aptekarev A. I., Kalyagin V. A., van Assche W. Proceedings of the American Mathematical Society. 1995. Vol. 123. No. 8. P. 2423-2430.
Добавлено: 12 ноября 2009
Статья
Bodzenta-Skibinska A. Proceedings of the American Mathematical Society. 2014.
Добавлено: 5 ноября 2014
Статья
Arzhantsev I. Proceedings of the American Mathematical Society. 2011. Vol. 139. No. 3. P. 783-786.
Добавлено: 10 июля 2014
Статья
Gayfullin S., Shafarevich Anton. Proceedings of the American Mathematical Society. 2019. Vol. 147. P. 3317-3330.
Добавлено: 17 октября 2019
Статья
Trushin D. Proceedings of the American Mathematical Society. 2012. Vol. 140. P. 505-511.
Добавлено: 20 февраля 2018
Статья
Kuyumzhiyan K. Proceedings of the American Mathematical Society. 2020. No. 148. P. 3723-3731.
Добавлено: 18 августа 2020
Статья
Ornea L., Verbitsky M. Proceedings of the American Mathematical Society. 2016. No. 144. P. 325-335.
Добавлено: 28 января 2016
Статья
Shitov Y. Proceedings of the American Mathematical Society. 2014. Vol. 142. P. 15-19.

We show that neither the Barvinok rank nor the Kapranov rank of a tropical matrix M can be defined in terms of the regular mixed subdivision produced by M. This answers a question asked by Develin, Santos and Sturmfels.

Добавлено: 5 октября 2013
Статья
Gritsenko V., Wang H. Proceedings of the American Mathematical Society. 2019.
Добавлено: 29 октября 2019
Статья
Protasov V. Y., Avksentyev E. A. Proceedings of the American Mathematical Society. 2018. Vol. 146. No. 11. P. 4843-4854.
Добавлено: 30 октября 2018